# SDR ABXA20240307653

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 115,454 hours, 33,848 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT WING HYD VALVE MESSAGE CAME ON DURING PUSH BACK, AC RETURENED TO GATE AND MAINTENANCE GROUNDED AC , MAINTENANCE DEFERRED LEFT WING LATERAL CONTROL HYD SHUTOFF  VALVE IAW MEL ABX-27-03-1 RETURNED AC TO SERVICE AND DEPARTED .
